# SDR FDEA202002210364

- Difficulty date: February 21, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 73,698 hours, 26,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1180 LBL45.5 HAS CORROSION REMOVED CORR ON SEAT TRACK STA 1180 LBL45.5 IAW B757 SRM 51-10-02. 100% MAT LOSS   DUE TO EXFOILIATION OUT OF LIMITS IAW B757 SRM 53-60-52-1A  FIG 101. REMOVE, F  FABRICATED   AND INSTALLED NEW SEAT TRACK IAW B757 SRM 51-40-02 AND BOEING DWG 146N5120 REV  -
